A Characterization Of Geometry Of Hyperbolic Type

Abou Zayda, Abdelsalam O. (2005) A Characterization Of Geometry Of Hyperbolic Type. Al-Aqsa University Journal (Natural Sciences Series), 9 (1). pp. 29-37. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

[img]
Preview
Text
91.pdf - Accepted Version

Download (120kB) | Preview
Official URL: https://scholar.alaqsa.edu.ps

Abstract

We give in this paper a theorem which characterizes, by axioms on points and lines, a point –line geometry of type Dn,k where k2 and nk+3.

Item Type: Article
Uncontrolled Keywords: parapolar space, Symplecton, building geometry
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr. Ahmed A, Ouda
Date Deposited: 25 Jan 2018 12:19
Last Modified: 20 Mar 2018 10:13
URI: http://scholar.alaqsa.edu.ps/id/eprint/72

Actions (login required)

View Item View Item